Topological projective planes
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 3 (1954), pp. 347-373
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1954_3_a7,
author = {L. A. Skornyakov},
title = {Topological projective planes},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {347--373},
year = {1954},
volume = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1954_3_a7/}
}
L. A. Skornyakov. Topological projective planes. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 3 (1954), pp. 347-373. http://geodesic.mathdoc.fr/item/MMO_1954_3_a7/